# SDR AALA20161130012

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 7,003 hours, 2,286 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R3 EMERGENCY DOOR DAMPER CYLINDER PRESSURE BELOW LIMITS.  SERVICED CYLINDER IAW AMM 52-22-00.  OPERATIONAL CHECK GOOD.
